Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 14, Issue 3 (May 2011)

Issues

Approximation of automorphisms of the rationals and the random graph

U. B. Darji / J. D. Mitchell
Published Online: 2010-10-13 | DOI: https://doi.org/10.1515/jgt.2010.057

Abstract

Let G be the group of order-preserving automorphisms of the rationals ℚ, or the group of colour-preserving automorphisms of the -coloured random graph . We show that given any non-identity ƒ ∈ G, there exists gG such that every automorphism in G is the limit of a sequence of automorphisms generated by ƒ and g. Moreover, if, in some sense, ƒ has no finite structure, then g can be chosen with a great deal of flexibility.

About the article

Received: 2009-12-18

Revised: 2010-06-23

Published Online: 2010-10-13

Published in Print: 2011-05-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.057.

Export Citation

© de Gruyter 2011. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Julius Jonušas and James Mitchell
Forum Mathematicum, 2017, Volume 29, Number 4

Comments (0)

Please log in or register to comment.
Log in